# SDR IPXA10560460

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR FRAME AT BS 487, 5" UP FROM LWR FRAME HAS 3 EA SCREW STARTS.  REPLACED FRAME DOUBLER IAW DWG 65-25327, SRM 51-40-02-0G AND SRM 51-40-05.
